# SDR SWAA2021021120132

- Difficulty date: October 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 61,054 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR; RH SIDE FLOOR SUPPORT CHANNEL RBL 21 HAS SEVERAL CORROSION SPOTS (MARKED) FROM STA 767 TO STA 797. WL 151.5 / REMOVED AND REPLACED AFT CARGO COMPT FLOOR; RH SIDE FLOOR SUPPORT CHANNEL RBL 21 FROM STA 767 TO STA 797 WL 151.5; PER REF B737 SRM 51-40-02-0G-0
